Advertisement

Siberian Mathematical Journal

, Volume 14, Issue 2, pp 265–289 | Cite as

A frequency theorem in control theory

  • V. A. Yakubovich
Article

Keywords

Control Theory Frequency Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. M. Popov, Hyperstability of Automatic Systems [in Russian], Nauka (1970).Google Scholar
  2. 2.
    F. R. Gantmakher and V. A. Yakubovich, “Absolute stability of nonlinear controlled systems,” in: Proceedings of the Second All-Union Session on Theoretical and Applied Mechanics [in Russian], Nauka (1965).Google Scholar
  3. 3.
    V. A. Yakubovich, “Frequency conditions for the absolute stability of control systems with several nonlinear or linear nonstationary units,” Avtomat. i Telemekhan., No. 6, 5–30 (1967).Google Scholar
  4. 4.
    V. A. Yakubovich, “Absolute instability of nonlinear control systems, I. General frequency criteria,” Avtomat. i Telemekhan., No. 12, 5–14 (1970).Google Scholar
  5. 5.
    M. A. Aizerman and F. R. Gantmakher, Absolute Stability of Controlled Systems [in Russian], Izd. AN SSSR, Moscow (1963).Google Scholar
  6. 6.
    V. A. Yakubovich, “The S-procedure in nonlinear control theory,” Vest. Leningr. Univ., No. 1, 62–77 (1971).Google Scholar
  7. 7.
    A. M. Letov, “The analytic design of controllers,” Avtomat. i Telemekhan.,21, No. 6, 5–14 (1960).Google Scholar
  8. 8.
    A. I. Lur'e, Some Nonlinear Problems in Automatic Control Theory [in Russian], Gostekhizdat, Moscow (1951).Google Scholar
  9. 9.
    V. A. Yakubovich, “The solution of some matrix inequalities encountered in automatic control theory,” Dokl. Akad. Nauk SSSR,143, No. 6, 1304–1306 (1962).Google Scholar
  10. 10.
    R. E. Kalman, “Liapunov functions for the problem of Lur'e in automatic control,” Proc. Nat. Acad. Sci. USA,49 (1963).Google Scholar
  11. 11.
    V. M. Popov, “Hyperstability of automatic control systems with several nonlinear elements,” Rev. Roumaine Sci. Techn.,1 (1964).Google Scholar
  12. 12.
    G. Szegö and R. E. Kalman, “Sur la stabilité absolue d'un systéme d'équations aux différences finies,” C. R. Acad. Sci.,257, 388–390 (1963).Google Scholar
  13. 13.
    V. A. Yakubovich, “The solution of an algebraic problem encountered in control theory,” Dokl. Akad. Nauk SSSR,193, No. 1, 57–60 (1970).Google Scholar
  14. 14.
    M. G. Krein and Yu. L. Shmul'yan, “On plus operators in spaces with an indefinite metric,” Matem. Issledovaniya,1, No. 1, 5–61 (1966).Google Scholar
  15. 15.
    V. A. Yakubovich, “The factoring of symmetric matrix polynomials,” Dokl. Akad. Nauk SSSR,194, No. 3, 532–535 (1970).Google Scholar

Copyright information

© Consultants Bureau 1973

Authors and Affiliations

  • V. A. Yakubovich

There are no affiliations available

Personalised recommendations